# SDR DXTA2011112104795

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 4,219 hours, 1,999 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

LIGHT SMOKE IN THE ENTIRE CABIN, MORE DENSE IN THE REAR PART WITH WING ANTI-ICE SWITCH TURNED ON. CABIN SIDE WALLS WERE HOT TO TOUCH.  SHUTOFF WING ANTI-ICE, SMOKE CLEARED AND ODOR DISSIPATED.
